# SDR DALA2024110810753

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 76,757 hours, 30,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6350880) EMERGENCY OVERHEAD AREA LIGHT ROW 13 F.E.D INOP. R/R EMERGENCY OVERHEAD LIGHT ASSY. PER B737 AMM 33-51. OPS CHECK GOOD.
